# SDR DALA2020122804303

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 78,551 hours, 23,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FELL OFF MAINTENANCE FOUND BAR MECHANISM BROKEN.  CORRECTIVE ACTION: REPLACED LIFTER ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
